Saltar para:
Logótipo
Comuta visibilidade da coluna esquerda
Você está em: Início > Publicações > Visualização > Effect of capillary pressure on the approach to residual saturation

Effect of capillary pressure on the approach to residual saturation

Título
Effect of capillary pressure on the approach to residual saturation
Tipo
Artigo em Revista Científica Internacional
Ano
1988
Autores
Ramakrishnan, TS
(Autor)
Outra
A pessoa não pertence à instituição. A pessoa não pertence à instituição. A pessoa não pertence à instituição. Sem AUTHENTICUS Sem ORCID
Wilkinson, D
(Autor)
Outra
A pessoa não pertence à instituição. A pessoa não pertence à instituição. A pessoa não pertence à instituição. Sem AUTHENTICUS Sem ORCID
Revista
Vol. 3
Páginas: 51-79
ISSN: 0169-3913
Indexação
Publicação em ISI Web of Knowledge ISI Web of Knowledge
Outras Informações
ID Authenticus: P-008-P4D
Abstract (EN): The approach to residual oil saturation during the immiscible displacement of oil as predicted by the multiphase Darcy equations is studied. It is well known that when the capillary pressure term is neglected, one arrives at the Buckley-Leverett formulation according to which the inlet face attains residual oil saturation instantaneously. This result may, however, be strongly influenced by the inclusion of the capillary pressure term. In this paper it is shown that when the relative permeability and capillary pressure functions have power law dependencies on the saturation deviation from residual oil condition, the long time solution exhibits a power law decay toward residual saturation. Moreover, the power law decay solution is found to be unique and independent of the initial condition. The relationship of this solution to the classical Buckley-Leverett result is shown. Finally, generalization to the time varying flow rate case is addressed. As a verification of the theoretical conjectures, the power law solution is compared with direct numerical simulation of the two phase flow equations. © 1988 Kluwer Academic Publishers.
Idioma: Inglês
Tipo (Avaliação Docente): Científica
Documentos
Não foi encontrado nenhum documento associado à publicação.
Publicações Relacionadas

Da mesma revista

Measurement of the coefficient of transverse dispersion in flow through packed beds for a wide range of values of the schmidt number (2001)
Artigo em Revista Científica Internacional
J. M. P. Q. Delgado; J. R. F. Guedes de Carvalho
Recomendar Página Voltar ao Topo
Copyright 1996-2020 © Reitoria da Universidade do Porto  I Termos e Condições  I Acessibilidade  I Índice A-Z  I Livro de Visitas
Página gerada em: 2020-02-22 às 01:24:09 | Política de Utilização Aceitável | Política de Proteção de Dados Pessoais